I had UTI two months before and now, I have a very painful bump at the right outer corner of the vagina which makes it difficult to walk and sit. I took antibiotics orally plus Fucidin cream as prescribed by the doctor, saying it could be an infection due to sweat glands. When I started taking medication, my vulva and labia major started itching on the same night. I took that medicines for two days. The bump problem subsided, but itching became more intense. Now it is three days, and my itching worsens every night. This time, my anus is itchy. Technically my whole genital area is intensely itchy. Please help.
Welcome to icliniq.com.
I have gone through your history and understand your concerns. Your symptoms are suggestive of vaginitis. It is mainly due to fungal infection. Keep the area dry and clean, drink lots of warm water, eat a soft diet, and use antifungal medicine and cream for application. Avoid oily and sugary foods and eat lots of vegetables and fruits. Wear cotton undergarments. I hope this helps.
Thank you doctor,
I applied Clotrimazole cream today, but it is not showing any improvement. My itch is getting worse over time. Could you please tell me how long it will take to recover? Please help.
Welcome back to icliniq.com.
I suggest a Clotrimazole tablet vaginally for six days, and you can apply Candid cream (Clotrimazole and Beclometasone) or Fluconazole tablet once weekly for three months. It will subside in about a week. I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
What you can do at present are two tests called high vaginal swab culture and sensitivity, which is tell us whether any infection is there at present or not ... Two years ago, I was on NuvaRing, and I was getting multiple yeast infections ... It migh... Read fullYellow Vaginal Discharge
.. have a yellow vaginal discharge? It does not need to be something wrong all the time because it can also occur virtually without any health problems .. ... Read fullWatery Vaginal Discharge
.. clear and watery is necessary to take care of your vaginal health. Read the article to know in what way it is essential .. ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now